Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Pain in joints, horizontal groves in thumb nail. History of Asthma and Eczema. Could this by psoriatic arthritis?

I am a 32 year old female with asthma and eczema . I have been having pain in the joints in my hands the last few months. The joints are not red or swollen. I also seem to have a decrease in strength in my hands and I have horizontal groves in both of my thumb nails . Could this by psoriatic arthritis? What kind of home treatment can I try, I have been using NSAIDS with no luck
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the joints that you are having is likely to be related to arthritis. It can be associated with the nail changes that you have described. If NSAIDS are not helping then you need disease modifying agents after consulting a rheumatologist.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor